Syndrome of inappropriate secretion of antidiuretic hormone induced by intraarterial cisplatin chemotherapy.
Аннотация
BACKGROUND
Syndrome of inappropriate secretion of antidiuretic hormone induced by intraarterial cisplatin therapy is a previously unreported complication.
CASE: A 63-year-old woman with stage Ib2 squamous cell carcinoma of the cervix was treated with intraarterial cisplatin infusion in a neoadjuvant setting. Four days following the second course of chemotherapy, she became drowsy with severe fatigue and decreased mental awareness. Blood tests showed sodium of 110 mEq/L. Urine and plasma osmolarities were 308 and 240 mOsm/kg, respectively, confirming the diagnosis of a syndrome of inappropriate secretion of antidiuretic hormone induced by intra-arterial cisplatin infusion.
CONCLUSION
The potential for development of clinically significant hyponatremia early in the course of cisplatin therapy with any infusion routes emphasizes the need to closely monitor patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.